# SDR SCNA20250918380

- Difficulty date: September 15, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 68,365 hours, 35,722 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Detached
- Location: Seat Back
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT 13D SEAT BACK HAS SHARP WIRE POCKING OUT BEHIND. REATTACHED WIRE TO SEAT POCKET BRACKET. REF AMM 25-22-00.
